# SDR ASAA2016021515453

- Difficulty date: February 15, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 13,057 hours, 4,238 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONTROLLER CABIN, ZONE TEMP, LIGHT ILLUMINATED ON RECALL AND DID NOT RESET.  ACFT GROUNDED.  ACCOMPLISHED BITE TEST IAW PLACARD ON FRONT OF TEMP CONTROLLER, RESET FAULT, OK FOR SERVICE.
